Alert archive / Ohio / Flash Flood Warnings in 2014

Flash Flood Warning 17, NWS Wilmington, OH

August 11, 2014Butler County, Hamilton County, Warren County, Ohio

NWS Wilmington, OH issued this flash flood warning at Aug 11, 2014, 6:41 PM EDT for Butler County, Hamilton County, Warren County, Ohio. It was in force for 3 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 11, 2014, 6:41 PM EDT (22:41 UTC)
Expired
Aug 11, 2014, 9:45 PM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Butler County, OH, Hamilton County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 48 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 11, 6:50 PM EDTFLOOD1 Nw Blue Ash, OHREPORT OF STANDING WATER IN YARD OF ABOUT 5 INCHES.
Aug 11, 7:05 PM EDTHEAVY RAIN 2.952 Ne Sharonville, OH
Aug 11, 7:10 PM EDTFLOODSharonville, OHA COUPLE INCHES OF WATER FLOWING OVER SHARON RD. AND READING RD.
Aug 11, 7:12 PM EDTHEAVY RAIN 2.36Blue Ash, OHA TOTAL OF 2.36 INCHES OF RAIN FELL SINCE 530 PM.
Aug 11, 7:12 PM EDTHEAVY RAIN 2.63Blue Ash, OHA TOTAL OF 2.63 INCHES OF RAIN FELL SINCE 530 PM.
Aug 11, 7:23 PM EDTHEAVY RAIN 3.45Sharonville, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1074 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1074 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
497 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

730 
WGUS51 KILN 112241
FFWILN
OHC017-061-165-120145-
/O.NEW.KILN.FF.W.0017.140811T2241Z-140812T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
641 PM EDT MON AUG 11 2014

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN BUTLER COUNTY IN SOUTHWEST OHIO...
  NORTHEASTERN HAMILTON COUNTY IN SOUTHWEST OHIO...
  SOUTHWESTERN WARREN COUNTY IN SOUTHWEST OHIO...

* UNTIL 945 PM EDT.

* AT 639 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
  VERY HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN
  HAVE ALREADY FALLEN. HEAVY RAIN CONTINUES TO FALL WITH ANOTHER TWO
  INCHES POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE    
  FLASH FLOODING TO OCCUR.

* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...BLUE ASH...
  FOREST PARK...KINGS ISLAND...LOVELAND...MORROW...READING AND
  SHARONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

KEEP CHILDREN AWAY FROM STORM DRAINS...CULVERTS...CREEKS AND STREAMS.
WATER LEVELS CAN RISE RAPIDLY AND SWEEP CHILDREN AWAY.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3926 8460 3942 8413 3931 8410 3927 8425
      3927 8426 3926 8426 3917 8458

$$

CONIGLIO
2 follow-up statements
815 
WGUS71 KILN 120002
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
802 PM EDT MON AUG 11 2014

OHC017-061-165-120145-
/O.CON.KILN.FF.W.0017.000000T0000Z-140812T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUTLER OH-HAMILTON OH-WARREN OH-
802 PM EDT MON AUG 11 2014

...FLASH FLOOD WARNING CONTINUES FOR SOUTHWESTERN WARREN...
NORTHEASTERN HAMILTON AND SOUTHEASTERN BUTLER COUNTIES UNTIL 945 PM
EDT...

AT 755 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED VERY 
HEAVY RAIN ACROSS THE WARNED AREA. THOUGH HEAVY RAIN HAS EXITED THE 
WARNED AREA...OVER THREE INCHES OF RAIN HAVE ALREADY FALLEN. RUNOFF 
FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...BLUE ASH...
KINGS ISLAND...LOVELAND...MORROW...READING AND SHARONVILLE.

OTHER LOCATIONS WHERE FLOODING MAY OCCUR INCLUDE...ARLINGTON
HEIGHTS...EVENDALE...FINNEYTOWN...GLENDALE...GREENHILLS...KINGS
MILLS...LANDEN AND LINCOLN HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

KEEP CHILDREN AWAY FROM STORM DRAINS...CULVERTS...CREEKS AND STREAMS.
WATER LEVELS CAN RISE RAPIDLY AND SWEEP CHILDREN AWAY.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3926 8460 3942 8413 3931 8410 3927 8425
      3927 8426 3926 8426 3917 8458

$$

CONIGLIO
135 
WGUS71 KILN 120105
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
905 PM EDT MON AUG 11 2014

OHC017-061-165-120115-
/O.CAN.KILN.FF.W.0017.000000T0000Z-140812T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUTLER OH-HAMILTON OH-WARREN OH-
905 PM EDT MON AUG 11 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHWESTERN
WARREN...NORTHEASTERN HAMILTON AND SOUTHEASTERN BUTLER COUNTIES HAS
BEEN CANCELLED...

THE HEAVY RAIN HAS ENDED AND WATER IS RECEDING AND IS NO LONGER 
EXPECTED TO POSE A THREAT.

PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.

LAT...LON 3926 8460 3942 8413 3931 8410 3927 8425
      3927 8426 3926 8426 3917 8458

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 4:10 PM EDT, 2 hours 31 minutes earlier.

Area forecast discussion, Aug 11, 4:10 PM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
410 PM EDT MON AUG 11 2014

.SYNOPSIS...
A POTENT UPPER LEVEL TROUGH WILL COMBINE WITH A VERY MOIST AIRMASS
TO PRODUCE SHOWERS AND THUNDERSTORMS TONIGHT. ADDITIONAL UPPER
LEVEL ENERGY WILL SWING ACROSS THE REGION TUESDAY KEEPING THE
CHANCE OF PRECIPITATION IN THE FORECAST. THE SYSTEM WILL MOVE EAST
ON WEDNESDAY...USHERING IN A DRY PATTERN LATER THIS WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
LOW PRESSURE IS CENTERED OVER WEST CENTRAL OHIO. COOLER AIR ALOFT
ASSOCIATED WITH A DIGGING UPPER TROUGH IS COUPLING WITH DAYTIME
HEATING TO PRODUCE CAPES ABOVE 2000 J/KG. NUMEROUS SHOWERS AND
THUNDERSTORMS HAVE DEVELOPED IN THIS UNSTABLE REGIME...ENHANCED
BY INCREASING WIND FIELDS AT THE SURFACE AND ALOFT INTO PERSISTENT
CELLS AND LINES. THEREFORE...HAVE CONTINUED CATEGORICAL POPS INTO
TONIGHT. CONVECTION WILL MOVE EAST AND DIMINISH LATER TONIGHT WHEN
THE REGION EXPERIENCES A SHARP REDUCTION OF FORCING AND
INSTABILITY AS THE LOW LIFTS NORTHEAST AND DAYTIME HEATING WANES.

DUE TO A VERY MOIST AIRMASS CONTAINING 140 PERCENT OF NORMAL
PRECIPITABLE WATER AND RATHER SLOW MOVING AND TRAINING CELLS
PRODUCING HEAVY DOWNPOURS...LOCALIZED FLOODING ISSUES MAY ARISE
TONIGHT AT LOCATIONS THAT EXPERIENCE REPETITIVE THUNDERSTORMS.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
TUESDAY WILL FEATURE THE ARRIVAL OF A SECONDARY SURFACE TROUGH
BENEATH THE CONTINUED PRESENCE OF AN UPPER TROUGH AND COOLER AIR
ALOFT. A BRIEF LULL IN CONVECTION TUESDAY MORNING WILL BE FOLLOWED
BY A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS BY TUESDAY
AFTERNOON AS INSTABILITY RETURNS...AIDED BY SURFACE CONVERGENCE
IN A PERSISTENTLY HUMID AIRMASS. MODERATELY STRONG WINDS FIELDS
AND INSTABILITY MAY ALLOW A FEW THUNDERSTORMS TO APPROACH SEVERE LIMITS.
HIGHS IN THE 70S ARE EXPECTED IN AN ENVIRONMENT OF COLD ADVECTION
AND LIMITED SUNSHINE.

FOR WEDNESDAY...DRIER WEATHER WILL BE FILTERING IN ON A NORTHERLY
LOW LEVEL FLOW AHEAD OF HIGH PRESSURE TO THE WEST. SOME MODEL
UNCERTAINTY EXISTS WITH RESPECT TO THE EFFECTS OF AN UPPER
DISTURBANCE OVER NORTHEAST OHIO. DECIDED TO KEEP FORECAST DRY FOR
NOW AND LATER SHIFTS MAY NEED TO ADD A CHANCE OF SHOWERS IF MODELS
SHOW A TREND TOWARD THE SOUTHWEST WITH THIS FEATURE. TEMPERATURES
ON WEDNESDAY WILL STAY BELOW NORMAL...WITH HIGHS FORECAST TO BE IN
THE MID 70S TO ABOUT 80.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
NORTHWEST FLOW ALOFT AT THE BEGINNING OF THE PERIOD WILL FLATTEN AND
BECOME MORE ZONAL OVER THE WEEKEND. 12Z MODELS ARE IN REASONABLE
AGREEMENT THAT A SHORT WAVE WILL PUSH INTO THE REGION ON MONDAY. AT
THE SURFACE HIGH PRESSURE WILL DOMINATE LATE IN THE WEEK BEFORE
SLIDING OFF TO THE SOUTHEAST DURING THE WEEKEND. CANNOT COMPLETELY
RULE OUT SOME STORMS ACROSS THE NORTHERN COUNTIES OVER THE WEEKEND
ON THE SOUTHERN FRINGE OF A MORE ACTIVE CONVECTIVE CORRIDOR ACROSS
THE GREAT LAKES. BUT BETTER CHANCE OF SHOWERS AND THUNDERSTORMS ARE
EXPECTED ON MONDAY. TEMPERATURES EARLY IN THE PERIOD WILL BE BELOW
NORMAL BUT THEN WARM TO ABOVE NORMAL EARLY NEXT WEEK.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS HAVE DEVELOPED IN A
MOIST ATMOSPHERE AHEAD OF A COLD FRONT AND STRENGTHENING UPPER
DISTURBANCE. WITH A HIT OR MISS NATURE AND LACK OF THUNDER...ONLY
USED A VCSH AT THE TAF SITES THROUGH THE MID AFTERNOON HOURS. A
MORE FOCUSED AREA OF SHOWERS AND STORMS WILL MOVE EAST ACROSS THE
AREA DURING THE LATE AFTERNOON AND EARLY EVENING...AND TRIED TO
TIME THIS THROUGH WITH TEMPO GROUPS. IFR CONDITIONS ARE POSSIBLE
IN THE STRONGER CORES...BUT ANY SUCH ACTIVITY WILL HAVE TO BE HANDLED
WITH AMENDMENTS AS ITS COVERAGE BECOMES BETTER DEFINED. LOCALLY
HEAVY RAIN IS POSSIBLE EVEN WITH A LACK OF LIGHTNING. THE BACK
EDGE OF PRECIPITATION POTENTIAL MAY BE FAIRLY WELL DEFINED MOVING
WEST TO EAST THIS EVENING...BUT HANDLED TIMING AND COVERAGE
UNCERTAINTY WITH A PERIOD OF VCSH. WINDS WILL VEER FROM SOUTHERLY
TO SOUTHWESTERLY OR WESTERLY WITH THE SURFACE TROUGH PASSAGE THIS
EVENING.

OVERNIGHT...THERE ARE STRONG INDICATIONS IN FORECAST GUIDANCE OF
IFR CEILINGS DEVELOPING. THE DURATION IS UNCERTAIN...SO HAVE
HANDLED WITH A TEMPO GROUP DURING THE MOST VULNERABLE PREDAWN
HOURS FOR NOW. VSBY OVERNIGHT WILL LIKELY BE IN THE MVFR CATEGORY
AT TIMES...IF NOT LOCALLY IFR. QUESTIONS REMAIN HOW LONG REDUCED
CIGS/VSBY WILL LINGER INTO TUESDAY MORNING. AT THE SAME TIME...A
SECONDARY TROUGH WILL BRING POSSIBLE SHOWERS THROUGH THE
MORNING...WHICH ARE HANDLED WITH A VCSH.

OUTLOOK...ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ON
TUESDAY AFTERNOON.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO/SITES
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...
AVIATION...SNYDER
Hazardous weather outlook, Aug 11, 4:40 PM EDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
440 PM EDT MON AUG 11 2014

KYZ097>100-OHZ026-044>046-052>056-062>065-072>074-079>082-088-122045-
BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-LOGAN-UNION OH-DELAWARE-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-CLINTON-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
440 PM EDT MON AUG 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL CONTINUE TONIGHT. THE ATMOSPHERE
CONTAINS AMPLE MOISTURE...SO ANY STORM COULD BE AN EFFICIENT RAIN-
PRODUCING STORM...WHICH MAY LEAD TO LOCALIZED FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A TROUGH OF LOW PRESSURE IS FORECAST TO TRIGGER THUNDERSTORM
DEVELOPMENT TUESDAY AFTERNOON. A FEW OF THE THUNDERSTORMS MAY
APPROACH SEVERE LIMITS FOR DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ034-035-042-043-051-060-
061-070-071-077-078-122045-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-MERCER-AUGLAIZE-DARKE-SHELBY-MIAMI-PREBLE-MONTGOMERY-
BUTLER-WARREN-HAMILTON-CLERMONT-
440 PM EDT MON AUG 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL CONTINUE TONIGHT. THE ATMOSPHERE
CONTAINS AMPLE MOISTURE...SO ANY STORM COULD BE AN EFFICIENT RAIN-
PRODUCING STORM...WHICH MAY LEAD TO LOCALIZED FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 11, 5:13 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
513 PM EDT MON AUG 11 2014

KYZ093-096-097-OHZ078-112145-
PENDLETON KY-BRACKEN KY-CAMPBELL KY-CLERMONT OH-
513 PM EDT MON AUG 11 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CLERMONT...CAMPBELL...
NORTHWESTERN BRACKEN AND NORTHEASTERN PENDLETON COUNTIES THROUGH 545
PM EDT...

AT 512 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BUTLER...
MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BETHEL.

ALSO...ASPEN GROVE...CATAWBA...CAMPBELL COUNTY LAKE...KINCAID LAKE
STATE PARK...PEACH GROVE...GUBSER MILL...MOUNT AUBURN...LENOXBURG...
CALIFORNIA AND IVOR ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

LAT...LON 3868 8441 3880 8444 3881 8442 3882 8442
      3883 8443 3882 8445 3886 8446 3889 8444
      3898 8403 3874 8406
Local storm report, Aug 11, 6:19 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
619 PM EDT MON AUG 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HEAVY RAIN       SHARONVILLE             39.28N 84.41W
08/11/2014  M1.50 INCH       HAMILTON           OH   TRAINED SPOTTER

&&

BC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 10:39 PM EDTAreal Flood AdvisoryILNDarke, Preble3 hr
Aug 11, 1:42 PM EDTAreal Flood AdvisoryILNDelaware3 hr
Aug 11, 3:28 PM EDTAreal Flood AdvisoryILNHardin3 hr
Aug 11, 6:22 PM EDTAreal Flood AdvisoryILNButler, Hamilton, Warren113 min
Aug 11, 6:50 PM EDTAreal Flood AdvisoryILNClinton, Warren3 hr
Aug 11, 6:52 PM EDTAreal Flood AdvisoryILNFairfield, Franklin, Licking113 min
Aug 11, 7:16 PM EDTSpecial Weather StatementILNLicking29 min

Nearby

Flash Flood Warnings in Ohio, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.